# SDR UIEA2019031103516

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,041 hours, 17,048 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENG START MOMENTARY OVERSPEED WARNING MSG( PERFORMED FIM TASK 71-01-00 PIMU BITE CHECK NO FAULT FOUND AT THIS TIME. STARTED ENGINE MULTIPLE TIMES IAW 71-00-00, ALL ENGINE STARTS NORMAL AT THIS TIME.  )
